# SDR CA011210005

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 20 MINS AFTER TAKE OFF, THE CREW NOTICED THE NR 2 ENGINE N2 DROP TO ZERO RPM WITHIN 2-3 SECONDS.  ALL OTHER NR 2 ENGINE PARAMETERS ALSO REDUCED AND THE ENGINE FLAMED OUT.  THIS OCCURRED DURING THE CLIMB AT APPROX. FL 310.  THE OIL PRESSURE REDUCED TO 2 PSI, WHERE IT STAYED FOR THE REMAINDER OF THE FLIGHT. AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED, WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. INITIAL INSPECTIONS FOUND THAT THE MASTER CHIP DETECTOR WAS SET AND HAD METALLIC CHIPS ON IT. BORESCOPE INSPECTION REVEALED INTERNAL DAMAGE IN THE GEARBOX. THE ENGINE WILL BE REPLACED.
